# SDR 96ZZZX5101

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2021E
- Make and model: Beech V35B
- Aircraft serial: D10158
- System (JASC): 3251 · Steering Unit
- Part: Steering Cap
- Condition: Bolts Loose
- Location: Nlg
- Part time: 1,586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS IN NOSE GAR STEERING CAP FOUND LOOSE.  SUBMITTER STATED THIS IS THE SECOND AIRCRAFT OF THIS TYPE TO HAVE THIS DEFECT IN TWO MONTHS.
